On the Fixed Point Set of Nonexpansive Order Preserving Maps.
Mathematische Zeitschrift, Tome 203 (1990) no. 3, pp. 227-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonexpansive map, sequence of Cesàro averages, fixed point, nonexpansive order preserving map, nonexpansive order preserving retraction
@article{MZ_1990__203_3_174123,
author = {Robert Sine and Michael Lin},
title = {On the {Fixed} {Point} {Set} of {Nonexpansive} {Order} {Preserving} {Maps.}},
journal = {Mathematische Zeitschrift},
pages = {227--234},
year = {1990},
volume = {203},
number = {3},
zbl = {0662.47030},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__203_3_174123/}
}
Robert Sine; Michael Lin. On the Fixed Point Set of Nonexpansive Order Preserving Maps.. Mathematische Zeitschrift, Tome 203 (1990) no. 3, pp. 227-234. http://geodesic.mathdoc.fr/item/MZ_1990__203_3_174123/